# SDR AALA201601149005

- Difficulty date: January 13, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 45,990 hours, 26,426 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Part number: D2527103900800
- Condition: Stuck
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT ROW WINDOW SHADE WILL NOT OPEN FULLY, ACFT LT ROW 9.  R & R WINDOW SHADE AT EXIT ROW 9 LT IAW AMM 25-23-47 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
